Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On some extremal functions and their applications in the theory of analytic functions of several complex variables


Author: Józef Siciak
Journal: Trans. Amer. Math. Soc. 105 (1962), 322-357
MSC: Primary 32.70
DOI: https://doi.org/10.1090/S0002-9947-1962-0143946-5
MathSciNet review: 0143946
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.70

Retrieve articles in all journals with MSC: 32.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0143946-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society